Nuvaring and gallbladder disease

Common Questions and Answers about Nuvaring and gallbladder disease

nuvaring

Don't waste anymore of your time on her, and see a Gastroenterologist who will get right to the problem which sounds like your gallbladder, and nothing like GERD! Good for you for questioning this doctor, and seeking out a specialist! Make an appt. with a GI doc and he will get right to the problem as this is their area of expertise whether it's your gallbladder, live etc. Hope this helps and that you get some relief quickly.
I had the same thing with the Yaz. I was on Yasmin and switched to Yaz and promptly gained about 5 or more pounds. No problems at all with Yasmin, and I was on it for 5 or more years. I still work out like I did on Yasmin, and I've never eaten a lot, although, the Yaz does make me hungry all the time, and I can't seem to get rid of this bloating. I spot constantly and cramp. I have another friend that is the same way.
For the last 6 months I have been getting tearing (look like paper cuts) in my vaginal area (1/4 to 1/2 inch long). I get the tears at least once or twice a week and they last from 2-4 days, go away for a few days and then come back. They continue to occur in the same locations; 1. Inside the vaginal lips on the sides almost always in the crease (between the labia minora and majora?) 2. Between the anus and vaginal opening (perineum) 3. Above the clitoris in the "hood" area.
I agree with the CT scan, and a normal result would make liver and gallbladder disease less likely. You can consider stomach discomfort, inflammation or GERD, and these conditions can be evaluated with an upper endoscopy. Blood on the tissue can indeed be hemorrhoids, but to be sure, a flexible sigmoidoscopy can be discussed, especially if there is a family history of polyps or cancer. These options should be discussed with your personal physician.
Manufacturer's of today's home pregnancy tests claim that they are 99% effective when properly used. The only more accurate tests are blood tests administered by physicians. But when and how to use them, and which are the most accurate are questions that still remain. Are they all the same? What if the test is negative, but "I just have that feeling. . ."?
The hepatic flexure of the colon makes the turn right in the same area where the liver and the gallbladder are. could be buildup of stool and gas that stretches the colon and causes pain. Has the Dr mentioned this?
i'm 29 and overweight and had my tubes tied 3 years ago, i too get the same feeling only once in a while, i have had sooooo many problems since my tubal,i dont think its anything to be concearned about but if its troubling you it wont hurt to ask your gyn. it doesnt happen to me all that often so i never even mentioned it to mine. take care and keep us posted if it is anything.
I just assumed it was because I had children and was so busy with them (I have a 2 1/2 year old and one that is almost 1 1/2). I am starting to think it could also have something to do with the iud. I am considering getting it removed to see if this changes anything. If anyone has experienced anything similiar to this I would appreciate any feedback.
Ive been on NuvaRing for 3 months now and my gyno told me i could keep it in for the 4 weeks and change it after bc there was no point in me having a period right now. About 2 weeks ago i started to get a light brown discharge and now it has gotten darker, but its not heavy until i work out, and doesnt hurt and im not haveing cramps or bloating. is this normal since i dont have my period monthly?
I had just gotten off Nuva Ring after two years use. I had been bleeding and spotting for almost 5 weeks on NuvaRing at the end. My ob took me off and handed me Yasmin-Pill. I opted not to use it when I got my period in October. So, on b.c. I was regular. I have been on b.c. for about 8 years, stopping once and got pregnant. When I was a teen I was irregular. Now that I am off b.c. for the first time in years I think back to when I didnt use birth control.
Now here I sit, nearly a full week late, and I break down to buy one of those HPT's and the thing comes out negative. I keep feeling like I'm going to get my period and nothing...day after day. I'll post again with the blood test results, because I'm going in for one tomorrow. Obviously from the other posts, it can be possible to test negative on an HPT but then positive with a blood test (that's what I'm secretly hoping).
MedHelp Health Answers